$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

SOME RESULTS RELATED TO DISTRIBUTION FUNCTIONS OF CHI-SQUARE TYPE RANDOM VARIABLES WITH RANDOM DEGREES OF FREEDOM

Abstract

The main aim of this paper is to present some results related to asymptotic behavior of distribution functions of random variables of chi-square type $X^2_N={\Sigma}^N_{i=1}\;X^2_i$ with degrees of freedom N, where N is a positive integer-valued random variable independent on all standard normally distributed random variables $X_i$. Two ways for computing the distribution functions of chi-square type random variables with random degrees of freedom are considered. Moreover, some tables concerning considered distribution functions are demonstrated in Appendix.

참고문헌 (8)

  1. N. L. Johnson and S. Kotz, Continuous Univariate Distribution-2, A Wiley-interscience publication, 1970 
  2. R. V. Hogg, J. W. McKean, and A. T. Craig, Introduction to Mathematical Statistics, Sixth Edition, International Edition, 2005 
  3. L. Hung Tran and T. T Tran, Some results on random sum of independent random variables, Submitted to Statistics and Probability Letters, 2007 
  4. E. A. Lebedev, On new properties distributions of mathematical statistics, Probability Theory, Random Processes, Mathematical Statistics and Applications, Proceedings of the Intertional Conference in honor of 70 years Jubilee of Professor, Doctor of Physical and Mathematical Sciences Gennady Medvedev, Minsk February 21-25, 2005, pp. 154-160 
  5. H. Robbins, The asymptotic distribution of the sum of a random number of random variables, Bull. Amer. Math. Soc. 54 (1948), 1151-1161 
  6. Y. B. Shvetsov, Random sum estimators and their efficiency, Technical Report, Department of Mathematical Sciences, Montana State University, 2004, pp.1-20 
  7. W. Feller, An Introduction to Probability Theory and Its Applications, vol II, 2nd edition, John Wiley and Sons, New York, 1971 
  8. L. H. Tran, T. T. Tran, and Q. V. Bui, On distribution function of chi-square with random degrees of freedom, (in vietnamese), to appear in Vietnam Journal of Applied Mathematics, 2007 

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :
  • KCI :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일